# SDR QXEA0202005

- Difficulty date: March 6, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 1,163 hours, 1,070 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: D98C09602
- Part serial: 388
- Condition: Failed
- Location: Fuel System
- Part time: 882 hours, 1,153 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- BOOST PUMPS CYCLED CONTINUOUSLY.  CENTER TANK EJECTOR PUMPS REMAINED ON CONTINUOUSLY WITH A STEADY 100-110 POUND QUANTITY IN CENTER TANK.  REMOVED AND REPLACED LEFT HAND AND RIGHT HAND PRIMARY EJECTOR PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
